MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534518T
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, five (5) boxes of 5f judkins left 3.5 (jl3.5) infiniti diagnostic catheters and two (2) boxes of 5f multipurpose a mpa 2 sh (2 side holes) infiniti catheters were found to be damaged.No patient injuries were reported.The damage occurred during transport and affected multiple levels of packaging as well as the products themselves.Specifically, the shipping box and outer product boxes were damaged.The inner product pouches were also punctured from the outside, and the sterile pouches were received with punctures; however, the seals remained intact.The products were not stored in the lab and had not been brought into the lab prior to the discovery of the damage.The actual devices were also compromised, exhibiting kinks that render them unsuitable for use in procedures.An image was provided showing multiple outer boxes of diagnostic catheters inside a shipping container, several of which appear visibly deformed due to the damage.The affected devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, five (5) boxes of 5f judkins left 3.5 (jl3.5) infiniti diagnostic catheters and two (2) boxes of 5f multipurpose a mpa 2 sh (2 side holes) infiniti catheters were found to be damaged.No patient injuries were reported.The damage occurred during transport and affected multiple levels of packaging as well as the products themselves.Specifically, the shipping box and outer product boxes were damaged.The inner product pouches were also punctured from the outside, and the sterile pouches were received with punctures; however, the seals remained intact.The products were not stored in the lab and had not been brought into the lab prior to the discovery of the damage.The actual devices were also compromised, showing kinks that make them unsuitable for use in procedures.The affected devices were not returned for evaluation.The complaint file for the affected devices included an attached pdf with photographic evidence.The first page shows an invoice format, and the second page displays a cardboard box container holding eight outer boxes of cordis product.Six of these outer boxes are identified as diagnostic catheter.All visible outer boxes show compressed and kinked conditions with varying severity.No other notable details were evident in the images.A product history record (phr) review both lots associated with this event (18456336 and 18450505) revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿packaging/pouch/box ¿ damaged-outer box¿ was seen during the product evaluation for all the affected devices.However, the reported ¿packaging/pouch/box ¿ damaged-inner package, catheter (body/shaft) ¿ kinked/bent and packaging/pouch/box ¿ compromised sterility¿ could not be substantiated for any of the affected devices because these damages were not seen in the images and the devices were not returned for evaluation.The exact cause of this event cannot be found, but storage and handling may be related factors.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22589476
Report Number9616099-2025-01179
Device Sequence Number21114274
Product Code DQO
UDI-Device Identifier10705032013666
UDI-Public(01)10705032013666(17)280430(10)18456336
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534518T
Device Lot Number18456336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown